Cohen–Macaulayness of multiplication rings and modules

Tom 95 / 2003

R. Naghipour, H. Zakeri, N. Zamani Colloquium Mathematicum 95 (2003), 133-138 MSC: 13C14, 13E05. DOI: 10.4064/cm95-1-11

Streszczenie

Let $R$ be a commutative multiplication ring and let $N$ be a non-zero finitely generated multiplication $R$-module. We characterize certain prime submodules of $N$. Also, we show that $N$ is Cohen–Macaulay whenever $R$ is Noetherian.

Autorzy

  • R. NaghipourDepartment of Mathematics
    Tabriz University
    Tabriz, Iran
    e-mail
  • H. ZakeriInstitute of Mathematics
    University for Teacher Education
    599 Taleghani Avenue
    Tehran 15614, Iran
  • N. ZamaniSchool of Sciences
    Tarbiat Modarres University
    P.O. Box 14155-4838
    Tehran, Iran

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek